Weight Weenies
* FAQ    * Search    * Trending Topics
* Login   * Register
HOME Listings Blog NEW Galleries NEW FAQ Contact About
It is currently Sun May 29, 2016 10:15 pm
Recently the board software has been updated and there are some known bugs/failures:
- Avatars are currently not being displayed ✔ FIXED
- Tapatalk connection is currently broken ✔ FIXED

If you find more errors please post it here: http://weightweenies.starbike.com/forum/viewtopic.php?f=7&t=139062


All times are UTC+01:00





Post new topic  Reply to topic  [ 2 posts ] 
Author Message
 Post subject: tourette's medication
PostPosted: Sun Mar 06, 2005 1:11 am 
Offline
User avatar

Joined: Wed Dec 29, 2004 6:12 am
Posts: 220
Location: slo ca.
i have been recently diagnosed with tourette's syndrome and OCD. my facial ticks and throat grunts have begun to make my new occupation as a personal trainer awkward at times with new clients. the medication i have been prescribed is an antipsychotic called Stelazine. i will be taking it in low doses. does anyone have any similar experiences. one of the side effects is potential weight gain. i am 5' 7" and 140 lbs. with about 4% bodyfat (underwater testing). if "weight gain" will just raise my appetite then i welcome it, but i am worried about lethargy. i also take 20mg of lexapro for depression and riding my bike about 15-20 hours a week has been my best therapy. if the new meds make me too lethargic to excercise i may have a larger problem than ticks. i was supposed to start the Stelazine last week, but i'm kind of scared.


Top
   
 Post subject:
PostPosted: Thu Mar 10, 2005 6:56 pm 
Offline
User avatar

Joined: Thu Jan 01, 2004 3:49 am
Posts: 953
Location: Kingston, the heart of UK weenie-ism
Hello mouse -

Given the clinical complexities that not many on this forum are anything like qualified to address, I don't think you're going to find many answers here. Best thing is to talk to the doctor prescribing you the medication. If the doc is prescribing antipsychotics he/she must know their stuff and should have a responsiblity to talk to you about implications.

I can see why you're scared it will have an impact on your training - but do bear in mind that modern SSRIs (assuming that this belongs to that family of antipsychotics) are much less of a 'blunt instrument' than previous types of medication like tricyclics

Bottom line - speak to your doctor.

rico


Top
   
Display posts from previous:  Sort by  
Post new topic  Reply to topic  [ 2 posts ] 

All times are UTC+01:00


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Limited